Ask an expert
Question

31 Jul 2008

Mefliam - Malaria Propolaxis &amp  symptoms
Three weeks ago me and my husband returned home from our two week trip in Botswana and Namibia. We took Mefliam as a malaria propolaxis.
Recently we’ ve had headaches, we are not sleeping well, we are tired, some nights we have had “ hot flushes”  and we have had weird dreams.
We think that it is the side effects of the Mefliam. We have also stopped smoking about 12 days ago, could this also be the causes of our symptoms?
We thought that if this is the Mefliam to try Malanil the next time ?
Answer 853 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Inge
It sounds to me like side effects of Mefliam. Rather try Malanil next time. Stopping smoking may make you edgy, give you stomach symptoms, flu symptoms, sore body for a while.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote